# SDR ASAA2012092592954

- Difficulty date: September 2, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 2,615 hours, 835 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 006675
- Condition: Failed
- Location: Ee Bay
- Part time: 2,635 hours, 844 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CO-PILOT SIDE MAP VTK LIGHTS NO V SPD.  UNABLE TO BITE RIGHT FMC, NO VALID LIGHT ON NR 2 FMCS COMPUTER.  REPLACED NR 2 FMCS COMPUTER IAW AMM 34-61-02 PAGEBLOCK 401.   FMC SOFTWARE CROSSLOAD GOOD. FMC SOFTWARE CONFIGURATION CHECK GOOD.  FMCS OPS TEST NORMAL.
